# SDR DXTA2023081893420

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 3,771 hours, 2,483 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 99127502
- Part serial: 00158
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE: REPEAT WRITE-UP VERY DIFFICULT TO RETRACT LANDING GEAR.  REMOVED AND INSTALLED LANDING GEAR CONTROL MODULE DUE TO DIFFICULT OPERATION. C/W OPS CHECKS WHICH ARE GOOD. ALL WORK C/W IAW CE 680A MM CH 32-30-30
